# SDR DALA2023052204067

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 92,018 hours, 38,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 GIRT BAR BRACKETS HARD TO OPERATE / LOCATIONS:610 GIRT BAR KEEPS FALLINGOUT OF BRACKET. REPLACED 4R ESCAPE SLIDE. REF AMDS CARD 2566.9001.4R. RII COMPLIED WITH. (2772437)
